# SDR HEEA065143

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 51509002R
- Condition: Failed
- Location: Dc Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL UNIT WILL NOT PARALLEL.
